# SDR 2022FA0000740

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: General aviation
- Aircraft: N755AM
- Make and model: Snias AS350B3
- Aircraft serial: 4500
- Aircraft time: 7,086 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 932 hours
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: 066304607
- Part serial: 85834
- Condition: Misrepaired
- Location: Navigation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PICTORIAL NAV. INDICATOR RECEIVED FROM VENDOR FAULTY. COMPASS OUTER RING WAS FOUND TO OPERATE INTERMITTENTLY.    REPAIRED UNDER WO 22-3583.
